# SDR RAIA970703

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N551HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41040
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 7003360948
- Condition: Inoperative
- Location: Nr 1
- Part time: 2,783 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - FLT 7492 - NR 1 AHRS FAILED ON CLIMB.  REMOVED AND REPLACED NR 1 AHRS.  (X)
